共 50 条
- [2] Classification of extensions of the modal logic S4 [J]. SIBERIAN MATHEMATICAL JOURNAL, 2013, 54 (06) : 1064 - 1075
- [3] Path calculus in the modal logic S4 [J]. Lithuanian Mathematical Journal, 2005, 45 (1) : 94 - 101
- [4] Classification of extensions of the modal logic S4 [J]. Siberian Mathematical Journal, 2013, 54 : 1064 - 1075
- [6] Transverse Semantics: Simplifying Completeness for Weak Modal Logic [J]. ICAI '05: PROCEEDINGS OF THE 2005 INTERNATIONAL CONFERENCE ON ARTIFICIAL INTELLIGENCE, VOLS 1 AND 2, 2005, : 944 - 947
- [9] Classical Natural Deduction for S4 Modal Logic [J]. New Generation Computing, 2011, 29 : 61 - 86
- [10] Classical Natural Deduction for S4 Modal Logic [J]. PROGRAMMING LANGUAGES AND SYSTEMS, PROCEEDINGS, 2009, 5904 : 243 - 258